MAUDE Adverse Event Report: BIOMET 3I T3 PRO TAPERED IMPLANT 4/3MM (D) X 8.5MM (L); DENTAL IMPLANT

BIOMET 3I T3 PRO TAPERED IMPLANT 4/3MM (D) X 8.5MM (L); DENTAL IMPLANT
Catalog Number T3PT4385
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Nerve Damage (1979); Pain (1994); Paresthesia (4421)
Date of Event 09/15/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided d10.Concomitant medical products t3pt5485, t3 pro tapered implant 5/4mm (d) x 8.5mm (l) lot 2120002456 and t3pt4311, t3 pro tapered implant 4/3mm (d) x 11.5mm (l) lot 2120004471.
 
Event or Problem Description
It was reported nerve damage at tooth site 46 observed during clinical procedure.A shorter implant was going to be placed due to nerve proximity, nevertheless, the patient reported high pain and an additional appointment was required.Symptoms suffered by the patient: paresthesia and pain.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) t3pt5485, (t3 pro tapered implant 5/4mm (d) x 8.5mm (l)) for evaluation.Visual evaluation was performed, the implants showed signs of wear/use, however, no damage that would cause or contribute to the event was identified.Measurements match drawing.Device history record (dhr) review was completed for the subject lot number 2120002484.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120002484 for similar events and no other complaint was identified.Review completed utilizing keywords: dental : medical : other.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, a device malfunction did not occur.No damage to the implant was identified.The reported event was non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
T3 PRO TAPERED IMPLANT 4/3MM (D) X 8.5MM (L)
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20704003
Report Number0001038806-2024-02661
Device Sequence Number9782870
Product Code DZE
UDI-Device Identifier00844868046752
UDI-Public(01)00844868046752(17)280913(10)2120002484
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K213672
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberT3PT4385
Device Lot Number2120002484
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DENTAL IMPLANT SEE H10 NARRATIVE
Patient Age60 YR
Patient SexMale
Patient EthnicityNon Hispanic